RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 4  


On $\operatorname{SL}_2$-actions of complexity one
I. V. Arzhantsev
3
On interpolation formulae for classes of Fourier polynomials
S. M. Voronin
19
On the reconstructibility of frameworks from self-stresses
M. D. Kovalev
37
On 2-locally Seidel graphs
A. A. Makhnev, D. V. Paduchikh
67
Solution asymptotics at large times for the non-linear Schrödinger equation
P. I. Naumkin
81
Certain classes of power series that cannot be analytically continued across their circle of convergence
A. I. Pavlov
119
On a homotopy method in infinite-dimensional multicriteria problems
V. I. Skalyga
137
Approximate symmetric variation and the Lusin $N$-property
V. A. Skvortsov
155
Alient differential calculus and resurgent equations
B. Yu. Sternin, V. E. Shatalov
167
Asymptotic splitting of boundary-value problems for the Helmholtz equation in a strip with “permeable” boundaries
S. L. Edelstein
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019